MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. ELATION¿; BRONCHOSCOPE ACCESSORY

MERIT MEDICAL SYSTEMS INC. ELATION¿; BRONCHOSCOPE ACCESSORY
Catalog Number P8L30/A
Medical Device Problem Codes Inflation Problem (1310); Mechanical Problem (1384); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that while using the pulmonary balloon to dilate the right main bronchus, the balloon failed to inflate and fluid was spitting out when trying to inflate.In looking at the devices being used, both were incorrectly labeled as balloon.No patient injury.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
ELATION¿
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan, ut 84095
EI   84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key22909985
Report Number1721504-2025-00269
Device Sequence Number9130800
Product Code KTI
UDI-Device Identifier00884450399019
UDI-Public00884450399019
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K161392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberP8L30/A
Device Lot NumberH3169257
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Initial Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown